Advanced search

The Berwald-type connection associated to time-dependent second-order differential equations.

Tom Mestdag (UGent) and Willy Sarlet (UGent)
(2001) HOUSTON JOURNAL OF MATHEMATIC. 27(4). p.763-797
Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
Mestdag, Tom, and Willy Sarlet. 2001. “The Berwald-type Connection Associated to Time-dependent Second-order Differential Equations.” Houston Journal of Mathematic 27 (4): 763–797.
APA
Mestdag, Tom, & Sarlet, W. (2001). The Berwald-type connection associated to time-dependent second-order differential equations. HOUSTON JOURNAL OF MATHEMATIC, 27(4), 763–797.
Vancouver
1.
Mestdag T, Sarlet W. The Berwald-type connection associated to time-dependent second-order differential equations. HOUSTON JOURNAL OF MATHEMATIC. 2001;27(4):763–97.
MLA
Mestdag, Tom, and Willy Sarlet. “The Berwald-type Connection Associated to Time-dependent Second-order Differential Equations.” HOUSTON JOURNAL OF MATHEMATIC 27.4 (2001): 763–797. Print.
@article{137510,
  author       = {Mestdag, Tom and Sarlet, Willy},
  issn         = {0362-1588},
  journal      = {HOUSTON JOURNAL OF MATHEMATIC},
  language     = {eng},
  number       = {4},
  pages        = {763--797},
  title        = {The Berwald-type connection associated to time-dependent second-order differential equations.},
  volume       = {27},
  year         = {2001},
}

Web of Science
Times cited: